Items where Year is 1998


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | F | J | L | M | P | W
Number of items: 16.

A


AISTON, AK and MORTON, HR
(1998) IDEMPOTENTS OF HECKE ALGEBRAS OF TYPE A. Journal of Knot Theory and Its Ramifications, 07 (04). 463 - 487. ISSN 0218-2165, 1793-6527

B


Begon, M, Feore, SM, Brown, K, Chantrey, J, Jones, T and Bennett, M
(1998) Population and transmission dynamics of cowpox in bank voles: testing fundamental assumptions. Ecology Letters, 1 (2). 82 - 86.


Bennett, J and Gracey, J
(1998) Anomalous dimension of gluonic operator in polarized deep inelastic scattering at O(1/Nf). Physics Letters B, 432 (1-2). 209 - 214. ISSN 0370-2693

D


Demougin, D and Fluet, C
(1998) Mechanism sufficient statistic in the risk-neutral agency problem. JOURNAL OF INSTITUTIONAL AND THEORETICAL ECONOMICS-ZEITSCHRIFT FUR DIE GESAMTE STAATSWISSENSCHAFT, 154 (4). 622 - 639. ISSN 0932-4569

F


Ferreira, P and Gracey, J
(1998) Non-zeta knots in the renormalization of the Wess-Zumino model? Physics Letters B, 424 (1-2). 85 - 92. ISSN 0370-2693


Ferreira, PM and Gracey, JA
(1998) The beta-function of the Wess-Zumino model at O(1/N2). Nuclear Physics B, 525 (1-2). 435 - 456. ISSN 0550-3213

J


Jack, I and Jones, DRT
(1998) Infra-red stability of Yukawa and soft-breaking fixed points. PHYSICS LETTERS B, 443 (1-4). 177 - 184.


Jack, I, Jones, DRT and Pickering, A
(1998) Renormalisation invariance and the soft beta-functions. PHYSICS LETTERS B, 426 (1-2). 73 - 77.


Jack, I, Jones, DRT and Pickering, A
(1998) The connection between the DRED and NSVZ renormalisation schemes. PHYSICS LETTERS B, 435 (1-2). 61 - 66.


Jack, I, Jones, DRT and Pickering, A
(1998) The soft scalar mass beta-function. PHYSICS LETTERS B, 432 (1-2). 114 - 119.

L


Leinweber, DB, Skullerud, JI, Williams, AG and Parrinello, C
(1998) Gluon propagator in the infrared region. Physical Review D, 58 (3). ISSN 0556-2821, 1089-4918

M


MORTON, HR and BELTRAMI, E
(1998) Arc index and the Kauffman polynomial. Mathematical Proceedings of the Cambridge Philosophical Society, 123 (1). 41 - 48. ISSN 0305-0041


Michael, C and Peisa, J
(1998) Maximal variance reduction for stochastic propagators with applications to the static quark spectrum. Physical Review D, 58 (3). ISSN 0556-2821, 1089-4918


Morton, HR and Ryder, HJ
(1998) Mutants and SU(3)q invariants. In: The Epstein Birthday Schrift. Geometry and Topology Monographs, 1 . University of Warwick,Coventry, 365 - 381.

P


Pennanen, P, Green, AM and Michael, C
(1998) Four-quark flux distribution and binding in lattice SU(2). Physical Review D, 59 (1). ISSN 0556-2821, 1089-4918

W


Whyte, D and Tombs,, S
(1998) Capital Fights Back: risk, regulation and profit in the UK offshore oil industry. Studies in Political Economy. ISSN 0707-8552

This list was generated on Sat Dec 15 00:50:28 2018 GMT.